Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Martingale Inequality and the Law of Large Numbers

Y. S. Chow
Proceedings of the American Mathematical Society
Vol. 11, No. 1 (Feb., 1960), pp. 107-111
DOI: 10.2307/2032726
Stable URL: http://www.jstor.org/stable/2032726
Page Count: 5

You can always find the topics here!

Topics: Law of large numbers, Martingales, Random variables, Mathematical inequalities
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Martingale Inequality and the Law of Large Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111